# SDR REXA2019090501336

- Difficulty date: September 5, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 29,649 hours, 27,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 6003328333
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC GROUND POWER SUB STRUCTURE CRACKED AT FWD AND AFT BOLTS. INCLUDES 876461/203. REMOVED EXTERNAL A/C POWER, RECEPTACLE, REMOVED EXTERNAL SERVICE PNL. REMOVED AND REPLACED GROUND POWER RECEPTACLE SUPPORT BRACKET. REINSTALLED POWER RECEPTACLED AND EXTERNAL SERVICE PNL. OPS CHECK GOOD IAW AMM 24-41-03-400-802, 24-41-01-400-801 & SRM 51-40-11,
